# SDR AALA202503275046

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 91,329 hours, 11,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BULB OVER 38D FELL OUT DUE TO MISSING COVER. INSTALLED LIGHT BULB AND NEW LIGHT COVER PER AMM 33-51-03 OK FORSERVICE.
